Lusin type and cotype for Laguerre g-functions

  1. Betancor, J.J. 1
  2. Fariña, J.C. 1
  3. Rodríguez-Mesa, L. 1
  4. Sanabria, A. 1
  5. Torrea, J.L. 2
  1. 1 Departamento de Análisis Matemático, Universidad de la Laguna Campus de Anchieta
  2. 2 Universidad Autónoma de Madrid
    info

    Universidad Autónoma de Madrid

    Madrid, España

    GRID grid.5515.4

Journal:
Israel Journal of Mathematics

ISSN: 0021-2172

Year of publication: 2011

Volume: 182

Issue: 1

Pages: 1-30

Type: Article

Export: RIS
DOI: 10.1007/s11856-011-0021-9 SCOPUS: 2-s2.0-79953668878 GOOGLE SCHOLAR
Data source: Scopus